MathSciNet Relay Station
MathSciNet bibliographic data
MR563225 13D99 (13H10)
Huneke, Craig On the symmetric and Rees algebra of an ideal generated by a $d$-sequence. J. Algebra 62 (1980), no. 2, 268–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement